# SDR SCNA20160916188

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 49,689 hours, 26,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DVI AND NDT INSPECTION OF LT NR 1 FLIGHT DECK WINDOW FRAME, FOUND FRAME CRACKED AT UPPER OTBD CORNER.  VERIFIED WITH HFEC AND MARKED CRACK END IN BLACK.  INSTALLED REPAIR.  GAINED AND RESTORED ACCESS TO THE LT NR 1 FLIGHT DECK WINDOW FRAME BY REMOVING AND REINSTALLING THE LT NR 4 AND NR 5 WINDOW PLUGS.  REMOVED AND REINSTALLED THE L-1 SILL PLATE.  PAINTED WINDOW FRAME REPAIR.  PERFORMED LT NR 1 WINDOW FRAME CRACK PERMANENT REPAIR.   NO PRESSURIZATION LEAKS NOTED.
